Sharp estimates of a product of the inner radii for pairwise disjoint domains are obtained. In particular, we solve an extremal problem in the case of any finite number of free poles on the rays.
This is a preview of subscription content, log in to check access.
Buy single article
Instant unlimited access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
M. A. Lavrent’ev, “On the theory of conformal mappings,” Tr. Fiz.-Mat. Inst. Akad. Nauk SSSR, 5, 159–245 (1934).
G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, Amer. Math. Soc., Providence, RI, 1969.
G. P. Bakhtina, Variational Methods and Quadratic Differentials in Problems for Disjoint Domains [in Russian], PhD thesis, Kiev, 1975.
A. K. Bakhtin, G. P. Bakhtina, and Yu. B. Zelinskii, Topological-Algebraic Structures and Geometric Methods in Complex Analysis [in Russian], Inst. Math. NAS Ukraine, Kiev, 2008.
V. N. Dubinin, “Separating transformation of domains and problems of extremal division,” Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Ros. Akad. Nauk, 168, 48–66 (1988).
V. N. Dubinin, “Method of symmetrization in the geometric theory of functions of a complex variable,” Usp. Mat. Nauk, 49, No. 1, 3–76 (1994).
A. K. Bakhtin, “Inequalities for the inner radii of nonoverlapping domains and open sets,” Ukr. Math. J., 61, No. 5, 716–733 (2009).
A. K. Bakhtin and A. L. Targonskii, “Extremal problems and quadratic differential,” Nonlin. Oscill., 8, No. 3, 296–301 (2005).
A. L. Targonskii, “Extremal problems of partially nonoverlapping domains on a Riemann sphere,” Dop. NAN Ukr., 9 (2008), 31–36.
A. Targonskii, “Extremal problems on the generalized (n; d)-equiangular system of points,” An. St. Univ. Ovidius Constanta, 22, No. 2, 239–251 (2014).
A. Targonskii, “Extremal problem (2n; 2m-1)-system points on the rays,” An. St. Univ. Ovidius Constanta, 24, No. 2, 283–299 (2016).
A. L. Targonskii, “Extremal problems for partially non-overlapping domains on equiangular systems of points,” Bull. Soc. Sci. Lett. Lodz, 63, No. 1, 57–63 (2013).
A. Targonskii and I. Targonskaya, “On the one extremal problem on the Riemann sphere,”Int. J. Adv. Res. Math., 4, 1–7 (2016).
A. K. Bakhtin and A. L. Targonskii, “Generalized (n, d)-ray systems of points and inequalities for nonoverlapping domains and open sets,” Ukr. Math. J., 63, No. 7, 999–1012 (2011).
A. K. Bakhtin and A. L. Targonskii, “Some extremal problems in the theory of nonoverlapping domains with free poles on rays,” Ukr. Math. J., 58, No. 12, 1950–1954 (2006).
V. N. Dubinin, “Asymptotic representation of the modulus of a degenerating condenser and some its applications,” Zap. Nauchn. Sem. Peterburg. Otdel. Mat. Inst., 237, 56–73 (1997).
V. N. Dubinin, Condenser Capacities and Symmetrization in Geometric Function Theory, Birkhäuser, Basel, 2014.
A. Targonskii, “An extremal problem for the nonoverlapping domains,” J. Math. Sci., 227, No. 1, 98– 104 (2017).
A. Targonskii and I. Targonskaya, “Extreme problem for partially nonoverlapping domains on a Riemann sphere,” J. Math. Sci., 235, No. 1, 74–80 (2018).
A. L. Targonskii, “About one extremal problem for projections of the points on unit circle,” Ukr. Math. Bull., 15, No. 3, 418–430 (2018).
W. K. Hayman, Multivalent Functions, Cambridge Univ. Press, Cambridge, 1958.
J. A. Jenkins, Univalent Functions and Conformal Mapping, Springer, Berlin, 1958.
Translated from Ukrains’kiĭ Matematychnyĭ Visnyk, Vol. 16, No. 2, pp. 228–238 April–June, 2019.
The authors are grateful to Prof. A. K. Bakhtin for suggesting the problem and useful discussions.
About this article
Cite this article
Targonskii, A.L., Targonskaya, I.I. & Vaschenko, K. About one extremal problem for open sets and partially non-overlapping domains. J Math Sci 244, 56–64 (2020) doi:10.1007/s10958-019-04604-3
- Inner radius of a domain
- quadratic differential
- piecewise separating transformation
- Green function
- radial systems of points
- logarithmic capacity
- variational formula